# SDR SWIA201232396

- Difficulty date: November 29, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,598 hours, 25,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 409.128 VERTICAL POST AT LBL 18.00 WL 69.00 OUTBOARD AFT RADIUS.  (C-CHECK)  REPLACED CRACKED FS 409+128 POST AT LBL 18 IAW REO.
